See Alike in...

Alike App

Browser

Mikefred

759d

It seems lately that I have to make a conscious effort to no lose my breath. Is this just going to keep getting worse till I die of either suffocation or heart attack?

Top reply
    • HollyClare

      759d

      Time to see your doctor again

    • Mikefred

      759d

      Thanks. I have an appt coming up soon.

    • Mikefred

      759d

      👍

    • Big_Country

      759d

      I would make a appt to see lung dr try to take it easy don’t do more than ur body can handle

    • HollyClare

      759d

      Just take it a lil bit easier💕

    • HollyClare

      759d

      Time to see your doctor again

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion